News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Psychiatric Topics

Question: diffuse headaches due to blood clots?


 crisscross - Tue Feb 10, 2009 6:48 am

i suffer from palilalia.One day while continuous talking,I felt some uncomfortable feeling in my head.After that i could not concentrate on my studies and if i did I got diffuse headaches.Do i have a blood clot in my brain???
 Faye Lang, RN, MSW - Wed Feb 18, 2009 4:34 pm

Hello Crisscross,

You didn't mention if you take any medications for the palilalia. If you do, there is a chance that your medication dosage requires adjustment to rid your uncomfortable feeling in your head. Not being able to concentrate could easily be related to your concern/fears about having a blood clot in your head. You do not mention having experienced any physical trauma to your head, so I will assume for not that there wasn't any. I can say with fair certainty that your concentration issues are not due to a blood clot in your brain. If there was a blood clot, there would be progressively serious symptoms which would occur quite rapidly and which would leave no question of whether there was a clot or not. However, for your own comfort, please discuss this issue with your doctor. If he/she feels it is warranted, he or she can obtain the appropriate tests/scans to rule out the possibility of a clot.

Good luck to you.

Faye RN, MSW
 crisscross - Sun Aug 09, 2009 1:34 am

thanks
 Faye Lang, RN, MSW - Wed Jul 21, 2010 1:26 pm

Hello, crisscross,

I apologize for the late acknowledgement of your second post, but I want you to know that you are very welcome.

I hope that you are doing well.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here